# SDR REXA2022040100511

- Difficulty date: February 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 2601R134402
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 699AB HAS CHAFE DAMGE.	DRILLED, COUNTERSINK AND PAINTED NEW PANEL IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-25-01-001-001-A01.
